I never listened to the "finasteride is poison" crap from forums because i never had a real side effect. I'm 37, male. I've been on 1 mg generic fin almost a year for hair loss(just switched to 1.25mg 2 months ago since i heard brand name may work better). I've noticed recently that the very base of my penis shaft is MUCH THINNER than the rest of my penis now(especially when erect). The first inch is thinner than the rest going up. I'm a guy so i know my penis very well and even took pics over the years. It's definitely much thinner now for some reason. Have you seen this before with a prostate medication? Can fin actually effect girth since it's shrinking the prostate? I'm scared looking at it and i don't want to quick fin either since I am still hoping it helps the hairloss. I appreciate your help permalink
There are no reports of low dose Finasteride affecting penis size. The most likely cause us Peyronie's. You may want to have it checked by a urologist to be sure.
---------- FOLLOW-UP ----------
Thank you Dr. Leslie. I appreciate your quick reply too! What are your thoughts on the propeciahelp forums or the class action lawsuits regarding penis shrinkage from the medication? Is it coincidence or some actually can get those side effects? Finally, can too much masterbation cause the new size and girth issues I'm experiencing? That and 1.25mg daily finasteride are really the only two new things in my life routine.